# SDR CALA9800779

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN FAIRING AT STA 950 IS CORRODED BEYOND LIMITS.  FABRICATED, TREATED, PRIMED, AND INSTALLED NEW LOWER SKIN FAIRING PER SRM 51-40-2, 51-10-2 AND MM 51-20-11.
